Alert archive / Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 20, NWS Blacksburg, VA

August 21, 2022Henry County, Patrick County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Aug 21, 2022, 9:17 PM EDT for Henry County, Patrick County, Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2022, 9:17 PM EDT (01:17 UTC)
Expired
Aug 22, 2022, 12:19 AM EDT
In force
3 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Henry County, VA, Patrick County, VA

The radar

The Roanoke radar (KFCX), 44 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 10:00 PM EDTFLASH FLOOD1 Ene Stuart, VACAMPBELL BRANCH FLOODED COMMERCE STREET JUST EAST OF STUART.
Aug 21, 10:00 PM EDTFLASH FLOOD2 Wsw Penns Store, VALITTLE SPOON CREEK FLOODED PARTS OF ROUTE 58.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2022-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2022-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
842 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WGUS51 KRNK 220117
FFWRNK
VAC089-141-220730-
/O.NEW.KRNK.FF.W.0020.220822T0117Z-220822T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
917 PM EDT Sun Aug 21 2022

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Southwestern Henry County in south central Virginia...
  Southern Patrick County in southwestern Virginia...

* Until 330 AM EDT Monday.

* At 917 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Additional rainfall amounts of 1 to 3 inches are possible 
  in the warned area. Flash flooding is expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets, and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Stuart...                          Spencer...
  Bassett...                         Critz...
  Patrick Springs...                 Penns Store...
  Sanville...

This includes the following streams and drainages...
  Dan River, Blackberry Creek, Elk Creek, Bassett Branch, Ararat 
  River, Bull Run, Crooked Creek, Bull Mountain Fork, Anglin Branch, 
  Goblintown Creek, Grays Fork, Archies Creek and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3676 8030 3674 7991 3654 7990 3654 7995
      3655 8050 3655 8051 3659 8055 3657 8044
      3663 8033 3671 8028

FLASH FLOOD...RADAR INDICATED

$$

PW
2 follow-up statements
147 
WGUS71 KRNK 220248
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
1048 PM EDT Sun Aug 21 2022

VAC089-141-220730-
/O.CON.KRNK.FF.W.0020.000000T0000Z-220822T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-Patrick VA-
1048 PM EDT Sun Aug 21 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT MONDAY FOR 
SOUTHWESTERN HENRY AND SOUTHERN PATRICK COUNTIES...

At 1048 PM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 2.5 inches of rain 
have fallen. Additional rainfall amounts up to 1 inch are possible 
in the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Stuart...                          Spencer...
Bassett...                         Critz...
Patrick Springs...                 Penns Store...
Sanville...

This includes the following streams and drainages...
  Dan River, Blackberry Creek, Elk Creek, Bassett Branch, Ararat 
  River, Bull Run, Crooked Creek, Bull Mountain Fork, Anglin Branch, 
  Goblintown Creek, Grays Fork, Archies Creek and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3676 8030 3674 7991 3654 7990 3654 7995
      3655 8050 3655 8051 3659 8055 3657 8044
      3663 8033 3671 8028

FLASH FLOOD...RADAR INDICATED

$$

PW
070 
WGUS71 KRNK 220419
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
1219 AM EDT Mon Aug 22 2022

VAC089-141-220429-
/O.CAN.KRNK.FF.W.0020.000000T0000Z-220822T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-Patrick VA-
1219 AM EDT Mon Aug 22 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN HENRY AND 
SOUTHERN PATRICK COUNTIES...

Flood waters have receded. The heavy rain has ended. Flash flooding 
is no longer expected to pose a threat. Runoff from earlier rains 
may still  lead to ponded water on roads. Please continue to heed 
remaining road closures.

LAT...LON 3676 8030 3674 7991 3654 7990 3654 7995
      3655 8050 3655 8051 3659 8055 3657 8044
      3663 8033 3671 8028

$$

WP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 6:13 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 21, 6:13 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
613 PM EDT Sun Aug 21 2022

.SYNOPSIS...
Scattered to numerous showers and thunderstorms can be expected
through Monday as a slow moving storm system moves across the
Mid-Atlantic region. Winds will turn northwesterly behind the
system as it moves off the coast by Tuesday. This should bring a
few days of drying with only isolated rain chances Tuesday and
Wednesday. Temperatures will be close to the seasonal norm for
much of the upcoming week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 610 PM EDT Sunday...

...Widely scattered showers and isolated storms tonight...

The mean upper trough will shift from the central to the
eastern Great Lakes overnight. The southern Appalachians remains
in WSW flow aloft and will continue to be affected by periodic
showers and isolated storms through tonight and into the
overnight hours. Roads were reported underwater in Franklin
County where a Flood Warning is in effect. Any repeated showers
or backbuilding will produce moderate to heavy rainfall, and
this could lead to additional isolated instances of flash
flooding. After midnight, we should be mostly rain-free
however as convection weakens. Expecting plenty of stratus and
fog overnight with lows similar to last night. Have adjusted
PoPs and weather grids based on the latest trends.

Storms and showers return tomorrow around noon as a synoptic
front pushes east.

As of 245 PM EDT Sunday...

Heavy rain threat continues for this evening with potential for
thunderstorms containing excessive rainfall.

Upper level short wave trough is passing overhead. This feature
was embedded within a much larger long wave trough which was
slowly moving east through the Great Lakes and Ohio Valley. Lift
associated with the short wave resulted in a couple swaths of
heavier rain this morning...one across the I-64 Corridor, and
one up through the NC/VA piedmont. Rainfall amounts of 2.50 to
3.25 were observed between Lexington and Raphine.

Additional rain is likely this evening. Easterly winds in the
wake of the morning activity is converging with unstable
westerly flow from the OH/TN Valley. This convergence zone
extends from Martinsville-Roanoke-Lewisburg and will likely
provide focus for showers/storms this evening. Flow aloft is out
of the west-southwest at about 20 mph, but the convergence zone
may provide for an area of localized anchoring of storm cells
this evening. Thought about issuing a small county based Flood
Watch for flash flooding for this area (MTV-ROA-LWB)...but will
forgo for now and monitor radar trends to see if the above
reasoning justifies a headline.

After we get past the marginal threat for excessive rain this
evening, the overall forecast focus will return to whatever the
upper level long wave trough can muster for the remainder of the
overnight and through the day Monday. Can't rule out a shower at
any given time, but think coverage will be less on Monday
compared to Sunday. Flow aloft turns more westerly on
Monday...convergence occuring mainly within the lee trough east
of the Blue Ridge. Convective allowing models initiate
scattered showers/storms primarily along the Blue Ridge during
the early afternoon Monday, then move the activity off to the
east across the foothills and piedmont. Models also develop a
few showers across WV along the windward slopes.

Cloud cover will continue to suppress temperatures for the
remainder of today...yet keep them nearly steady tonight. Any
clearing late tonight will allow for some radiational cooling
but think fog would quickly develop and mitigate temperatures
from falling much either. With increasing westerly winds Monday,
anticipate more breaks in the cloud cover, a bit warmer with
respect to temperatures. Highs Monday...70s to lower 80s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 200 PM EDT Sunday...

An upper level trough will pivot over the Mid Atlantic region
Monday night as the cold front moves to the east coast. Any
showers coming across the area with the trough should deposit a
couple hundredths of an inch or less of rain along western
slopes. In westerly flow, showers should not survive the trek
across the mountains.

Weak high pressure builds in behind the trough Tuesday and will
hang around into Thursday. Models are now displaying a
westerly flow Tuesday and Wednesday as opposed to a
southeasterly flow yesterday. With less moisture advecting into
the area, the chance for showers is lower. Plan to lower PoPs by
10-20 percent each afternoon.

Fair weather cumulus clouds will pepper the skies Tuesday and
Wednesday. Afternoon temperatures will warm to near normal
levels.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 200 PM EDT Sunday...

A tropical wave is expected to track across the southeastern
states Thursday and hover along the NC/VA coast Friday.
Easterly flow will help increase moisture into the area and
along with afternoon heating, scattered showers and
thunderstorms are possible. This wave should jog north Saturday,
allowing dry air to advect into the area on northerly flow.
Precipitation type should turn from showers to light
rain/drizzle Saturday night into Sunday morning. High pressure
will build in once this wave get kicked out to sea Sunday.

Near normal temperatures expected Thursday and Friday, then
cooler than normal for next weekend.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
As of 600 PM EDT Sunday...

Widespread sub-VFR is likely through early Monday associated
with areas of showers and thunderstorms, in addition to areas of
stratus and fog for the overnight.

Forecast confidence = good.

.Extended Aviation Discussion...
An upper level trough will linger over the region into Monday
before moving east of the area. Until its passage expected areas
of sub-VFR. Looking at a return to mainly VFR for Tuesday and
Wednesday aside for mountain valley stratus/fog. Showers return
for the end of the week.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...PM/SH
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...PM/SH
Hazardous weather outlook, Aug 21, 9:02 PM EDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
902 PM EDT Sun Aug 21 2022

NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-230115-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Floyd-Patrick-Franklin-Henry-Pittsylvania-
Halifax-
902 PM EDT Sun Aug 21 2022

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia and west central Virginia.

.DAY ONE...Tonight.

Widespread showers and thunderstorms will continue to bring moderate
to heavy rain to the area through tonight. This may lead to flash
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

VAZ007-009>014-018>020-022>024-034-035-045>047-059-WVZ042>044-507-
508-230115-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Bedford-Amherst-
Campbell-Appomattox-Buckingham-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
902 PM EDT Sun Aug 21 2022

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 21, 7:34 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
734 PM EDT Sun Aug 21 2022

VAZ016-032-220000-
Patrick VA-Carroll VA-
734 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of
southeastern Carroll and southwestern Patrick Counties through 800 PM
EDT...

At 733 PM EDT, Doppler radar was tracking a strong thunderstorm
northeast of Ararat, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ararat...
Meadows Of Dan...
and Laurel Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3667 8062 3674 8049 3671 8046 3672 8046
      3673 8045 3674 8046 3675 8045 3674 8040
      3660 8034 3659 8059
TIME...MOT...LOC 2333Z 257DEG 14KT 3665 8054

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SH
Special weather statement, Aug 21, 7:46 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
746 PM EDT Sun Aug 21 2022

VAZ016-220015-
Carroll VA-
746 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of
central Carroll County through 815 PM EDT...

At 745 PM EDT, Doppler radar was tracking a strong thunderstorm
south of Hillsville, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hillsville...
Fancy Gap...
and Gladesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3669 8077 3676 8077 3683 8063 3669 8059
TIME...MOT...LOC 2345Z 264DEG 10KT 3672 8072

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SH
Local storm report, Aug 21, 8:49 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
849 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      2 N FANCY GAP           36.69N 80.70W
08/21/2022                   CARROLL            VA   NWS EMPLOYEE

            WATER FLOWING OVER HIGHWAY 52 IN SEVERAL
            SPOTS BETWEEN HILLSVILLE AND FANCY GAP.
            HIGHWAY 52 IMPASSABLE IN SOME SPOTS.

&&

SHH
Local storm report, Aug 21, 8:54 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
854 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      3 SSE GLADESBORO        36.67N 80.63W
08/21/2022                   CARROLL            VA   NWS EMPLOYEE

            PARTS OF THE BLUE RIDGE PARKWAY BETWEEN
            FANCY GAP AND MEADOWS OF DAN HAS FLOOD WATER
            FLOWING ACROSS IT.

&&

SHH
Local storm report, Aug 21, 8:55 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
855 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      HILLSVILLE              36.77N 80.73W
08/21/2022                   CARROLL            VA   TRAINED SPOTTER

            SEVERAL CONFIRMED REPORTS OF NUMEROUS
            ROADWAYS MADE IMPASSABLE BY FLOODWATERS OF 1
            TO 2 FEET IN THE HILLSVILLE AREA. A COUPLE
            LOCATIONS ARE NEAR SMALL STREAMS WHICH WERE
            INUNDATED BY HEAVY RAINFALL.

&&

VFJ
Local storm report, Aug 21, 8:57 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
857 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      4 ESE FANCY GAP         36.64N 80.63W
08/21/2022                   CARROLL            VA   911 CALL CENTER

            INTERSECTION OF BEAR TRAIL AND WARDS GAP RD
            NEAR A SMALL STREAM COMPLETELY BLOCKED BY
            RISING WATER.

&&

VFJ

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:03 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Patrick17 min
Aug 21, 8:20 PM EDTFlash Flood WarningRNKCarroll, Floyd, Patrick4 hr
Aug 21, 9:24 PM EDTFlash Flood WarningRNKHenry, Pittsylvania, City of Martinsville4 hr
Aug 21, 9:52 PM EDTAreal Flood AdvisoryRNKGiles2 hr
Aug 21, 10:29 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville46 min
Aug 21, 10:55 PM EDTAreal Flood AdvisoryRNKCraig, Giles, Montgomery98 min
Aug 21, 11:15 PM EDTSpecial Weather StatementRNKCity of Danville30 min
Aug 21, 11:26 PM EDTAreal Flood AdvisoryRNKPittsylvania, City of Danville3 hr
Aug 22, 2:53 PM EDTAreal Flood AdvisoryRNKHenry, City of Martinsville98 min
Aug 22, 3:06 PM EDTSpecial Weather StatementRNKFranklin24 min
Aug 22, 3:45 PM EDTSpecial Weather StatementRNKPittsylvania30 min

Nearby

Flash Flood Warnings in Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.